MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; DBD-XI ROBOT PACK

MEDLINE INDUSTRIES, LP - SPT MEDLINE; DBD-XI ROBOT PACK
Catalog Number DYNJ58652C
Medical Device Problem Codes Device Slipped (1584); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on 04/14 that the velcro detached from the drape.An approved alternative drape clamp was then applied; however, the drape slipped through the clamp.Upon attempting to re-secure the drape, the material tore and the drape broke apart, resulting in loss of securement of the suction tubing.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on 04/14 that the velcro detached from the drape.An approved alternative drape clamp was then applied; however, the drape slipped through the clamp.Upon attempting to re-secure the drape, the material tore and the drape broke apart, resulting in loss of securement of the suction tubing.

Brand Name
MEDLINE
Common Device Name
DBD-XI ROBOT PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25179104
Report Number1423395-2026-00147
Device Sequence Number10428015
Product Code FDE
UDI-Device Identifier10193489884067
UDI-Public10193489884067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ58652C
Device Lot Number26CMB229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale